# SDR DHL2007784519

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Distorted
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, LWR SKIN IS OIL CANNING ON INBD DRAIN HOLE SKIN, 11 FWD OF ELEVATOR T/E, R ELEV STA 17.20.  REMOVED DAMAGED AREA DIM .5 BY .75 IAW B727 SRM 55-20-3, FIG 1.  FABRICATED DOUBLER REPAIR, MATERIAL USED 2024T3, 032, 5 BY 5 IAW B727 SRM 55-20-3, FIG 1.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 55-20-3, FIG 1.
